# SDR AU010303

- Difficulty date: March 31, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Cessna 340CESSNA
- Engine: Cont TSIO520K
- Propeller: Mcauly 3AF32C87
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: JE6
- Condition: Broken
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR MICROSWITCH ACTUATOR FAILED.
